Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1987, Volume 176, Pages 86–96 (Mi tm2128)  

This article is cited in 3 scientific papers (total in 3 papers)

Liouville field theory

A. K. Pogrebkov, M. K. Polivanov


Full text: PDF file (1492 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1988, 176, 89–99

Bibliographic databases:
UDC: 530.1

Citation: A. K. Pogrebkov, M. K. Polivanov, “Liouville field theory”, Mathematical physics and complex analysis, Collection of survey papers 4. On the 50th anniversary of the Institute, Trudy Mat. Inst. Steklov., 176, 1987, 86–96; Proc. Steklov Inst. Math., 176 (1988), 89–99

Citation in format AMSBIB
\Bibitem{PogPol87}
\by A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Liouville field theory
\inbook Mathematical physics and complex analysis
\bookinfo Collection of survey papers~4. On the 50th anniversary of the Institute
\serial Trudy Mat. Inst. Steklov.
\yr 1987
\vol 176
\pages 86--96
\mathnet{http://mi.mathnet.ru/tm2128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902372}
\zmath{https://zbmath.org/?q=an:0636.35079}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1988
\vol 176
\pages 89--99


Linking options:
  • http://mi.mathnet.ru/eng/tm2128
  • http://mi.mathnet.ru/eng/tm/v176/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Perturbation of a singular solution to the Liouville equation”, Theoret. and Math. Phys., 118:3 (1999), 307–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. A. Kalyakin, “Asymptotic decay of solutions of the Liouville equation under perturbations”, Math. Notes, 68:2 (2000), 173–184  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. L. A. Kalyakin, “Perturbation of Solutions with Moving Singularities”, Theoret. and Math. Phys., 127:3 (2001), 751–759  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:230
    Full text:140

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021